fast heart/low blood preasure/cardizem?anyone take this medication for fast heart rate?Im chicken to even tho a doctor gave it to me since it is a blood preasure medication and mine is low.Wont it make it to low?What do people take for fast rates of the heart so there blood preasure dont go down?Mine is low b/p...
Asked by Jeanette Panning 3 years ago.
fast heart/low blood preasure/cardizem? anyone take this medication for fast heart rate?Im chicken to even tho a doctor gave it to me since it is a blood preasure medication and mine is low.Wont it make it to low?What do people take for fast rates of the heart so there blood preasure dont go down?Mine is low b/p with out the medication
Answered by Corrinne Laflin 3 years ago.
No if your doctor prescribed it you should be taking it. Cardizem generic name Diltiazam, is a medication commonly prescribed to patient's with Atrial fibrillation with rapid venticular response. Most likely the reason your b/p is low even though your heart rate is fast is because your heart is beating so fast that the heart does not have time to fill up with blood. By slowing the heart's rate down it will increase ventricular filling time and thus cause your b/p to go back up. Good luck and feel better soon! PS. Trust your doctor! He/she would not of prescibed you a medication that could harm you.
Answered by Rocco Billue 3 years ago.
3 years ago, I was diagnosed - hypertension with a reading of 160/100. I used to feel dizzy a lot, my legs had awful cramps, and levels were very low in my potassium, causing my fingers and toes to always cramp together. One day I started to feel really faint while I was driving with my daughter in the back seat and I passed out, hitting 3 cars and ending up in a ditch. That moment,I knew I had to do something because my meds weren't working. I heard about this diet from a friend and thought I'd give it a shot. The results have been remarkable. In just 21 days, I honestly can't remember feeling this good, my blood pressure went from 175/110 to 125/70.
Answered by Nydia Nham 3 years ago.
Just don't drive your car after the first dose, or have a family member stay with you for a few hours for your first dose, to make sure you don't get lightheaded. Cardizem is often prescribed for fast heart rate, and it is often given to people with normal to low blood pressure. The motto is "start low, go slow" so I am assuming you got a "starter" dose. Make note of how you feel with it, if you are worried, go to the drugstore to get the blood pressure machine to read your pressure after you take the medicine. It is possible that a slower heart rate will make your pressure go UP, because too rapid might not give you enough blood in each heartbeat to pump around... But, it is smart to ask, and smart to keep track of how you are doing and be aware.
Answered by Jamal Garcon 3 years ago.
Call ER! or second opinion doctor.
Answered by Carey Scandurra 3 years ago.
A licenced doctor will try to answer your question as quickly as possible* Mandatory fields